# SDR DL764060968

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 19,883 hours, 6,571 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 241040004
- Part serial: 19
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT GEN OFF.  RTB, FWD TO MCO PER MEL 24-00-01.  FAULT CODE 24-35751.  REPLACED LEFT IDG ENG RUN AND LK CK GOOD MCO AND PLACARD REMOVED.
